# SDR USAA2009010590016

- Difficulty date: January 4, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 62,088 hours, 27,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 449
- Condition: Inoperative
- Location: Cabin
- Part time: 54,610 hours, 24,425 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4387078 - FLT 35 PHX-LAX - EEL - FORWARD GALLEY EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT PER AIRBUS MAINTENANCE MANUAL 33-51-38-000-001.
